# SDR CALA2025081907934

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 93,506 hours, 13,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WIND NOISE OBSERVED AFTER TAKEOFF. GOT LOUDER WITH INCREAS ED AIRSPEED. AS REPORTED VERBAL BY FLT-CREW NOISE CAMING FROM THE NOSE FUSELA GE. PERFORMED RADOME INSPECTION ALL OK. PERFORMED FWD FUSELAGE I NSPECTION ALL OK. PERFORMED PIPE CONDITIONING IN THE FWD RADIO E /E BAY WITHOUT ANY REMARKS. PERFORMED INSPECTION CHECK OF OPENA BLE WINDOWS AS PER AMM 56-11-02 R 145 CLEANED AND LUBRICATED WIN DOWS TRACK IAW AMM 56-11-02-160-801-C1. AIRCRAFT OK FOR SERVICE.TOMC INFORMED TOMC APPROVE TO RELEASE AIRCRAFT
